Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Medication after raspa

Premium Questions

doctor1 MD

utovlan norethisterone is used for what ?, can i be pregnant after using it ? ...

doctor1 MD

is it okay to take something for heart burn after taking a xanex? ...

doctor1 MD

Sir After meals i have suffering very fatigue! Which tablet is the best? ...

doctor1 MD

I have a shingles prescription .Will I get a small case of shingles after the shot.I will be keeping a newborn baby. ...

doctor1 MD

how can I clear this up? got it after sweating and getting boots wet. only itches on my ankles. have tried antifungal cream. ...

Public Forum Discussions

doctor1 MD

. After having an xray found out that I have cavitary ptb. I took quadtab for 2 months and was ended last month. What medicine do I have to take since I haven t visited yet my doctor after the 2 months ...

doctor1 MD

I been highly stress recently. And I know its bad however I never experienced these simptoms. after my last menstrual. I notice I was retaining more water than normal. my food intake and increase. Ive ...

doctor1 MD

I was on some psychological medication about 2 years ago (ex: Geodon) that I put my self ... effects now I quit that cold turkey as well,I went threw really bad withdrawls and now after that I can ...

doctor1 MD

Sometimes during the fall around the time school begins, I get congested and then get laryngitis. After that I begin getting congestion in my chest and cough up yellow to green mucus a little. I develop ...

doctor1 MD

hi. my doc prescribed me deviry 10 mg tablet for a5 days 2 for 1 day and brom tablet for 3 months .as i was high on prolactin . i would like to know when i wil ovulate after taking deviry 10 mg tablet ...

doctor1 MD

Hi my name is Courtney and I was in a car accident last year and I was knocked unconscious and had a bad concussion and recently I have been experiencing depression and anxiety and I was wondering if the accident could have an affect on why I m...

doctor1 MD

after lunch, and glufermin xl 500 mg after dinner. again after 3 months another doctor prescribed as follows- glimisave M1, Pioz 30 in morning, remylen after lunch and zenerve 75 & shine 10 after dinner ...

doctor1 MD

Hi, we had sex before 70days that was her 15 day after periods and condom got reptured. So i gave her unwanted 72.after taking the medicine she got her periods after 10days of the sex. But now from ...

doctor1 MD

doctor advice, I have taken pill, ointment and feel ok after taking this. After eight or nine hours again feel pain. My marriage fixed on this year end. Will this problem affect my sex life after my marriage ...

doctor1 MD

abdominal muscles seem to be weak. After ceserian, this problem has come up. After doing heavy work ... from nose to anus. My whole abdominal ultrasound report is normal. No relief is seen even after having ...

Mobile Questions and Answers

doctor1 MD

Yes, motility should improve after taking these meds.

doctor1 MD

Hi this needs medications and some do's & don'ts medicine.... proton pump inhibitor is the drug of choice along with syrup (antacid and anaesthetic) After meals, do not lie down immediately as this may reflux acid from stomach causing heartburn. please avoid oily and spicy food. drink lots of water.

doctor1 MD